Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 21 found articles
 
 
  Random A-permutations and Brownian motion
 
 
Title: Random A-permutations and Brownian motion
Author: Yakymiv, A. L.
Appeared in: Proceedings of the Steklov Institute of Mathematics
Paging: Volume 282 (2013) nr. 1 pages 298-318
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands